# SDR AALA201706219017

- Difficulty date: June 19, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N801NN
- Make and model: Boeing 737823
- Aircraft serial: 29565
- Aircraft time: 25,641 hours, 9,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CENTER WING RIGHT WHEEL WELL VAPOR BARRIER WEB BAYS 6R AND 7R.  REPAIRED IAW SRM 57-10-10-2R REPAIR 2 PROCEDURE 2 PARAGRAPH 6.
